# SDR UPS404102

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND MAINTENANCE FOUND LT WING, INBD MID FLAP LEADING EDGE INBD SECTION HAS A HOLE APPROX 1 INCH DIAMETER AND A CRACK EMANATING FROM IT THAT IS APPROX 10 - 12 INCHES LONG.  REPAIRED PER SRM 747-51-40-9.
